# SDR CA011220004

- Difficulty date: December 19, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Robsin R44
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bungee Cylinder
- Condition: Failed
- Location: Cyclic
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HOUR INSPECTION, BOTH AFT BUNGEES WERE FOUND TO BE DISCONNECTED AT THE AFT PUSH PULL TUBE C121-9 AT THE C317-1 BELLCRANK.SUSPECT DISCONNECTION IS DUE TO COLD OPERATING ENVIRONMENT AT THIS TIME.  LOCAL TEMPERATURES REACHED BELOW -25 DEGREES C. BUNGEE MATERIAL MAY STIFFEN WHEN COLD CAUSING A LOSS OF ELASTICITY AND ALLOWING FOR DISCONNECTION.NOTE THIS AIRCRAFT HAS THE UPDATED STYLE BUNGEE ATTACHMENT CLIP.
